# SDR AALA202310034058

- Difficulty date: September 23, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 64,245 hours, 26,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR BEAM UPPER CHORD LOCATED AT BS 927, RBL 51. REPAIRED FLOOR BEAM UPPER CHORD PER SRM 53-70-51-2R REPAIR 4 AND EA 347898.
